# SDR SWIA202305300026

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 45,366 hours, 38,939 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WITH GEAR LEVER SELECTED UP. NOSE GEAR STAYED DOWN (FLT 5365 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26676624 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 26676947 FOR INTERROGATION OF THE PSEU AND RESULTS OF THE GEAR DISAGREE TROUBLESHOOTING HELP SHEET. SEE CP 26677148 FOR FDR DOWNLOAD. SEE CP 26677620 & CP 26677689 FOR REMOVAL AND REPLACEMENT OF THE NLG ELECTRICAL HARNESS WOW #2 AND CENTERED HARNESS ASSEMBLY.SEE CP 26677696 FOR REMOVAL AND REPLACEMENT OF THE NLG OLEO CENTERED/EXTENDED BRACKET. SEE CP 26677689 FOR EXTENSION AND RETRACION OF THE LANDING GEAR, "
